The non-linear deformation of an infinite viscoelastic cylindrical shell rotating on the rollers

P. E. Tovstik, S. Filippov, E. A. Shmoilova

Research output: Contribution to journalArticlepeer-review

Abstract

The non-linear deformation of the rotating infinite viscoelastic cylindrical shell which is in contact with the rollers is studied. By means of expanding the solution in the Fourier series the equations describing the non-stationary motion of the shell are derived. The simple approximate formulas for the parameter of the stationary motion are obtained.

Original languageRussian
Pages (from-to)116-127
Number of pages12
JournalVestnik Sankt-Peterburgskogo Universiteta. Ser 1. Matematika Mekhanika Astronomiya
Issue number4
StatePublished - 2005

Scopus subject areas

  • Mathematics(all)
  • Physics and Astronomy(all)

Cite this